# SDR USAA060025

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,882 hours, 37,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN CABIN, BS 1711-1718, LBL 2-10, BS 1719-1715 LBL 13-22, 2725-1718 LBL 25-.  REPLACED 3 G-4-B GALLEY DRAIN PAN COMPARTMENT BASES PER EA 86451A, FINAL REPAIR, DEFECT SIZE: 7.7 BY 8.0 BY .117", 8.3 BY 4.0 BY .108" BY 7.0 BY 3.0 BY .112".
